# SDR SIMA20250505003

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 22,411 hours, 15,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK AT FR17 & Y +10.75? AS MARKED. (LEVEL 2 CORROSION) (MAJOR REPAIR) BLENDED CORROSION ON RH SEAT TRACK AT FR17 & Y +10.75" PER EMB E-175 SRM 51-10-03. BLEND MEASURES L=1.6"" W=.1.5" H=- .72. BLEND IS FOUND TO BE OUT OF LIMITS PER EMB E-175 SRM 53-10-10/AD01. LOCATED AND DRILLED NEW RH SEAT TRACK AT FR17 & Y+10.75 PER EMB E-175 SRM 51-40-02. RESTORED FINISH ON RH SEAT TRACK AT FR 12-20 +10.75? PER ETN-EJ-51-015, EMB 175 SRM 51-23-06, AND CPM 51-25-00. REMOVED AND REPLACED RH SEAT TRACK PART# 170-03263-601 AT FR12- FR20 & Y + 10.75" PER EMB E-175 SRM 51-40-08. LEVEL 2 CORROSION
